# SDR R61A201401110049

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000255
- Aircraft time: 11,568 hours, 7,063 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Part number: 4165001007
- Part serial: 2021
- Condition: Failed
- Location: Horizontal Stab
- Part time: 872 hours, 767 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL 220, CREW RECEIVED STAB LOCK FAULT MESSAGE AND PITCH TRIM INDICATION WAS REPLACED BY AMBER DASHES.  CREW RAN THE QRH PROCEDURES.  DIVERTED, AND ATC DECLARED AN EMERGENCY.  DURING DESCENT "STAB LOCK" FAULT MESSAGE WENT AWAY,  AMBER DASHES REMAINED.  LANDED AND TAXIED TO GATE WITHOUT INCIDENT. MAINTENANCE R & R THE HS-ACE IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
